Alert archive / Kansas / Wind Advisories in 2008

Wind Advisory 22, NWS Hastings, NE

November 7, 20086 counties in Kansas

NWS Hastings, NE issued this wind advisory at Nov 7, 2008, 3:56 AM CST for 6 counties in Kansas. It took effect at Nov 7, 2008, 8:00 AM CST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Nov 7, 2008, 3:56 AM CST (09:56 UTC)
In effect from
Nov 7, 2008, 8:00 AM CST
Expired
Nov 7, 2008, 5:59 PM CST
In force
10 hr
Issued by
NWS Hastings, NE

Counties Jewell County, KS, Mitchell County, KS, Osborne County, KS, Phillips County, KS, Rooks County, KS, Smith County, KS

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 9.9 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2008-11-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2008-11-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -165 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1805 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
-165 m²/s²
0-3 km storm-relative helicity
-132 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KGID 070956
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
356 AM CST FRI NOV 7 2008

KSZ005>007-017>019-071800-
/O.NEW.KGID.WI.Y.0022.081107T1400Z-081108T0000Z/
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-
INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO...
PLAINVILLE...STOCKTON...OSBORNE...BELOIT
356 AM CST FRI NOV 7 2008

...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 6 PM CST
THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 6 PM CST
THIS AFTERNOON. 

SUSTAINED NORTHWEST WINDS NEAR 30 MPH WITH GUSTS OCCASIONALLY TO
45 MPH ARE EXPECTED TODAY. IF YOU PLAN TO TRAVEL IN THE ADVISORY
AREA...KEEP A FIRM GRIP ON THE WHEEL...AND BE READY FOR SUDDEN
GUSTS.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$

NEZ048-049-060>064-072>077-082>087-071800-
/O.EXB.KGID.WI.Y.0021.000000T0000Z-081108T0000Z/
MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-GOSPER-PHELPS-
KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-WEBSTER-
NUCKOLLS-THAYER-
INCLUDING THE CITIES OF...CENTRAL CITY...OSCEOLA...LEXINGTON...
KEARNEY...GRAND ISLAND...AURORA...YORK...ELWOOD...HOLDREGE...
MINDEN...HASTINGS...CLAY CENTER...GENEVA...BEAVER CITY...ALMA...
FRANKLIN...RED CLOUD...SUPERIOR...NELSON...HEBRON
356 AM CST FRI NOV 7 2008

...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. 

SUSTAINED NORTHWEST WINDS NEAR 30 MPH WITH GUSTS OCCASIONALLY TO
45 MPH ARE EXPECTED TODAY. IF YOU PLAN TO TRAVEL IN THE ADVISORY
AREA...KEEP A FIRM GRIP ON THE WHEEL...AND BE READY FOR SUDDEN
GUSTS.

$$

NEZ039>041-046-047-071800-
/O.EXT.KGID.WI.Y.0021.000000T0000Z-081108T0000Z/
VALLEY-GREELEY-NANCE-SHERMAN-HOWARD-
INCLUDING THE CITIES OF...ORD...GREELEY...FULLERTON...LOUP CITY...
ST. PAUL
356 AM CST FRI NOV 7 2008

...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS AFTERNOON...

SUSTAINED NORTHWEST WINDS NEAR 30 MPH WITH GUSTS OCCASIONALLY TO
45 MPH ARE EXPECTED TODAY. IF YOU PLAN TO TRAVEL IN THE ADVISORY
AREA...KEEP A FIRM GRIP ON THE WHEEL...AND BE READY FOR SUDDEN
GUSTS.

$$

WESELY
2 follow-up statements
000 
WWUS73 KGID 071742 AAA
NPWGID

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE HASTINGS NE
1142 AM CST FRI NOV 7 2008

NEZ039>041-046>049-060>064-072>077-082>087-080000-
/O.CON.KGID.WI.Y.0021.000000T0000Z-081108T0000Z/
VALLEY-GREELEY-NANCE-SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-
HALL-HAMILTON-YORK-GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-
FURNAS-HARLAN-FRANKLIN-WEBSTER-NUCKOLLS-THAYER-
INCLUDING THE CITIES OF...ORD...GREELEY...FULLERTON...LOUP CITY...
ST. PAUL...CENTRAL CITY...OSCEOLA...LEXINGTON...KEARNEY...
GRAND ISLAND...AURORA...YORK...ELWOOD...HOLDREGE...MINDEN...
HASTINGS...CLAY CENTER...GENEVA...BEAVER CITY...ALMA...FRANKLIN...
RED CLOUD...SUPERIOR...NELSON...HEBRON
1142 AM CST FRI NOV 7 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

SUSTAINED NORTHWEST WINDS OF 25 TO 35 MPH ALONG WITH BRIEF GUSTS
UP TO 45 MPH...WILL REMAIN POSSIBLE INTO THIS AFTERNOON BEFORE
EASING BELOW ADVISORY CRITERIA BY EARLY EVENING.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$

KSZ005>007-017>019-080000-
/O.CON.KGID.WI.Y.0022.000000T0000Z-081108T0000Z/
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-
INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO...
PLAINVILLE...STOCKTON...OSBORNE...BELOIT
1142 AM CST FRI NOV 7 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

SUSTAINED NORTHWEST WINDS OF 25 TO 35 MPH ALONG WITH BRIEF GUSTS
UP TO 45 MPH...WILL REMAIN POSSIBLE INTO THIS AFTERNOON BEFORE
EASING BELOW ADVISORY CRITERIA BY EARLY EVENING.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS73 KGID 072359
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
559 PM CST FRI NOV 7 2008

NEZ039>041-046>049-060>064-072>077-082>087-080100-
/O.CAN.KGID.WI.Y.0021.000000T0000Z-081108T0000Z/
VALLEY-GREELEY-NANCE-SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-
HALL-HAMILTON-YORK-GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-
FURNAS-HARLAN-FRANKLIN-WEBSTER-NUCKOLLS-THAYER-
INCLUDING THE CITIES OF...ORD...GREELEY...FULLERTON...LOUP CITY...
ST. PAUL...CENTRAL CITY...OSCEOLA...LEXINGTON...KEARNEY...
GRAND ISLAND...AURORA...YORK...ELWOOD...HOLDREGE...MINDEN...
HASTINGS...CLAY CENTER...GENEVA...BEAVER CITY...ALMA...FRANKLIN...
RED CLOUD...SUPERIOR...NELSON...HEBRON
559 PM CST FRI NOV 7 2008

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS CANCELLED THE WIND
ADVISORY...AS WINDS WILL BE BELOW ADVISORY CRITERIA THE REST OF
THE NIGHT. 

$$

KSZ005>007-017>019-080100-
/O.CAN.KGID.WI.Y.0022.000000T0000Z-081108T0000Z/
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-
INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO...
PLAINVILLE...STOCKTON...OSBORNE...BELOIT
559 PM CST FRI NOV 7 2008

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS CANCELLED THE WIND
ADVISORY...AS WINDS WILL BE BELOW ADVISORY CRITERIA THE REST OF
THE NIGHT. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this wind advisory went out at Nov 6, 11:09 PM CST, 4 hours 47 minutes earlier.

Area forecast discussion, Nov 6, 11:09 PM CST, 4 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
1109 PM CST THU NOV 6 2008

.AVIATION...06Z TAF. STATUS QUO TYPE FORECAST CONTINUES WITH
QUITE A BIT OF WIND AND SEVERAL PERIODS OF MVFR CIGS. WINDS
WILL CONTINUE IN THE 20 TO 35 KT RANGE...WITH SOME OF THE
STRONGER WINDS LIKELY DURING THE LATE MORNING/AFTERNOON HOURS
ON FRIDAY. ONLY PASSING SNOW SHOWERS WILL BE NOTED FROM TIME TO TIME.
&&

.PREV DISCUSSION... /ISSUED 631 PM CST THU NOV 6 2008/

AVIATION...00Z TAF. KGRI REMAINS UNDER THE INFLUENCE OF A HUGE
UPPER LEVEL LOW PRESSURE OVER NEAR NORFOLK. STRONG GRADIENT
WRAPPING AROUND THE LOW TEAMED WITH PRESSURE RISES CONTINUE TO
PUSH WINDS UP TO 40 MPH AT TIMES. THERE WILL BE SOME DECREASE
OVERNIGHT IN THE WIND...BUT SPEEDS WILL INCREASE AGAIN BY
LATE MORNING FRIDAY. LOOK FOR MVFR CIGS TO PREVAIL THROUGHOUT
THE FORECAST...WITH PERIODS OF LIGHT SNOW AS THE TROWEL MOISTURE
IS PULLED AROUND THE CIRCULATION.

PREV DISCUSSION... /ISSUED 258 PM CST THU NOV 6 2008/

SHORT TERM...FOR TONIGHT THROUGH FRIDAY NIGHT.

AN ACTIVE WEATHER PATTERN IS EXPECTED TO CONTINUE ACROSS THE AREA
TONIGHT INTO FRIDAY AS A STRONG CLOSED LOW SITTING OVER NORTHWEST
IOWA THIS AFTERNOON...WILL SHIFT VERY SLOWLY NORTHEAST INTO THE
UPPER MIDWEST BY FRIDAY AFTERNOON.  SURFACE WISE...THIS SYSTEM IS
ESSENTIALLY VERTICALLY STACKED WITH THE SURFACE LOW ALSO POSITIONED
ACROSS NORTHWEST IOWA WHILE A COLD FRONT IS SEEN STRETCHING FROM THE
UPPER MIDWEST INTO THE MID MS RIVER VALLEY BEFORE STRETCHING
SOUTHWEST TO THE TEXAS GULF COAST REGION.  A VERY TIGHT PRESSURE
GRADIENT IS SEEN BEHIND THIS LOW WITH REGIONAL PROFILER/88D VAD WIND
DATA SHOWING 500M WINDS OF 40 TO 60 KNOTS.  THIS WIND IS EFFECTIVELY
MIXING DOWN TO THE SURFACE WITH SUSTAINED WIND SPEEDS BETWEEN 30 TO
40 MPH AND GUSTS BETWEEN 45 TO 65 MPH REPORTED AT NUMEROUS
LOCATIONS.

AS THE AREA HEADS INTO TONIGHT AND FRIDAY...THE NAM AND GFS SHOW A
WARM TROWEL WRAPPING AROUND THE BACK SIDE OF THIS UPPER LOW AT
AROUND THE 300K THETA/E LAYER THROUGH FRIDAY AFTERNOON. UP TO THIS
POINT...THIS TROWEL HAS AIDED IN PRODUCING ENOUGH MID LEVEL
FRONTOGENESIS TO BRING AN ELONGATED BAND OF LIGHT SNOW AND RAIN FROM
THE BLACK HILLS INTO SOUTH CENTRAL NEBRASKA TODAY...ALTHOUGH WITH
SURFACE TEMPERATURES ABOVE FREEZING ACROSS CENTRAL NEBRASKA INTO
NORTH CENTRAL KANSAS...ANY SNOW ACCUMULATION HAS BEEN LIMITED TO AN
INCH OR LESS.  AS THE UPPER SYSTEM LIFTS NORTHEAST OF THE AREA
TONIGHT AND FRIDAY...THE BETTER MOISTURE WILL ALSO LIFT NORTHEAST OF
THE REGION.  NONETHELESS...ANTICIPATE THE AFOREMENTIONED TROWEL WILL
CONTINUE TO PRODUCE BANDS OF LIGHT SNOW OR A LIGHT SNOW/RAIN MIX
ACROSS THE FORECAST AREA THROUGH TONIGHT INTO THE FIRST HALF OF
FRIDAY.  THE BEST CHANCE FOR MEASURABLE PRECIPITATION LOOKS TO BE
ACROSS SOUTH CENTRAL NEBRASKA WHILE MORE OF A FLURRY OR SPRINKLE CAN
BE EXPECTED ACROSS NORTH CENTRAL KANSAS.  TEMPERATURES ARE EXPECTED
TO REMAIN RELATIVELY WARM ACROSS THE AREA BUT CAN/T RULE OUT UP TO
AN INCH OF SNOW ACCUMULATION NORTH OF HIGHWAY 92 ACROSS CENTRAL
NEBRASKA.  WIND WISE...ALTHOUGH THE GRADIENT IS SHOWN TO REMAIN
STRONG AND LAPSE RATES STEEP THROUGH MOST OF THE NIGHT...THE MODELS
DROP OFF WINDS ENOUGH TO FALL BELOW ADVISORY CRITERIA LATER THIS
EVENING.  CURRENT ADVISORY LASTS UNTIL 12Z BUT EVENING CREW WILL
LIKELY NEED TO CANCEL ADVISORY BEFORE MIDNIGHT.  NONETHELESS...WINDS
ARE SHOWN TO PICK BACK UP ON FRIDAY AS MIXING HELPS STRONGER WINDS
TRANSFER DOWN TO THE SURFACE.  BUFKIT MOMENTUM TRANSFER ALONE SHOWS
POTENTIAL FOR SUSTAINED WINDS AROUND 30 MPH WITH GUST POTENTIAL UP
TO 45 MPH.  WILL HOLD OFF ON ISSUING ANOTHER WIND ADVISORY...BUT MID
SHIFT WILL HAVE TO LOOK AS THIS VERY CLOSELY.  WITH PLENTY OF CLOUD
COVER ANTICIPATED...WILL AIM FOR HIGHS IN THE UPPER 30S
NORTHEAST...TO THE MID 50S SOUTHWEST.

SUBSIDENCE THEN BEGINS TO SPREAD ACROSS THE AREA FRIDAY NIGHT AS THE
INFLUENCE OF THE UPPER LOW BEGINS TO FADE.  THIS WILL ALLOW LOW
LEVEL CLOUD COVER TO SLOWLY ERODE FROM SOUTHWEST TO NORTHEAST ACROSS
THE REGION.  THIS MAY BRING A RELATIVELY COLD NIGHT AS TEMPS DROP
INTO THE MID 20S TO LOWER 30S.

LONG TERM...SATURDAY THROUGH THURSDAY.  A NORTHWEST FLOW PATTERN
WILL BE IN PLACE ON SATURDAY WHILE THE POTENT UPPER LOW PRESSURE
SYSTEM REACHES THE SOUTHERN GREAT LAKES REGION.  A WEAK UPPER LEVEL
RIDGE WILL SET UP OVER THE ROCKIES WHILE ANOTHER UPPER LOW PRESSURE
REACHES THE PACIFIC NORTHWEST.  HIGH PRESSURE AT THE SURFACE WILL
BUILD FROM THE NORTHERN PLAINS INTO THE CENTRAL PLAINS STATES.
NORTHWEST WINDS WILL STILL BE FAIRLY STRONG WITH H85 WINDS AVERAGING
30 TO 40KTS AT LEAST IN THE MORNING...AND RESULTANT SURFACE WINDS
WILL BE IN THE BREEZY TO WINDY CATEGORY AT LEAST FOR THE FIRST PART
OF THE DAY.

SATURDAY NIGHT INTO SUNDAY...SHORTWAVE RIDGING MOVES OVERHEAD...THE
SURFACE RIDGE AXIS SHIFTS A BIT FARTHER EAST AND A SURFACE TROUGH
BEGINS TO DEEPEN IN THE ROCKIES AND ON THE LEE SLOPES.  SURFACE
WINDS TRANSITION TO AN EASTERLY UPSLOPE DIRECTION.  ISENTROPIC LIFT
AS INDICATED ON THE 295K SURFACE INCREASES SATURDAY NIGHT AND
CONTINUES ON SUNDAY...AHEAD OF AN APPROACHING TROUGH NEAR THE FOUR
CORNERS REGION.  MODELS SUGGEST THE DEVELOPMENT OF LOW CLOUDS AND
THE COMBINATION OF THE ISENTROPIC LIFT AND FRONTOGENETIC FORCING MAY
LEAD TO SOME MIXED PCPN IN OUR WESTERN COUNTIES.  FORECAST SOUNDINGS
ARE COLD ENOUGH FOR SNOW TO FALL ON SUNDAY...HOWEVER SURFACE
TEMPERATURES ABOVE FREEZING WILL CAUSE THE PCPN TO MELT AND
THEREFORE HAVE KEPT PCPN TYPE AS A RAIN AND SNOW MIX.  OVERALL
CHANCES FOR PCPN ARE LOW AND DO NOT EXPECT MUCH IF ANY ACCUMULATIONS.

NEXT WEEK...THE CLOSED UPPER LOW PRESSURE SYSTEM WILL MOVE EAST
FROM THE DESERT SOUTHWEST...EMERGE ONTO THE SOUTHERN PLAINS AND LIFT
INTO THE CENTRAL PLAINS.  ISENTROPIC LIFT INCREASES AHEAD OF THE
SYSTEM ON MONDAY AND DYNAMICS CONTINUE AS THE SYSTEM CROSSES MONDAY
NIGHT AND POTENTIALLY INTO TUESDAY.  OUR SOUTHERN COUNTIES WILL HAVE
THE BEST CHANCES FOR PRECIPITATION GIVEN THE TRACK OF THE SYSTEM.
MODELS HAVE NOT BEEN CONSISTENT WITH THE TRACK OF THE SYSTEM WITH
THE 12Z RUNS GENERALLY A FAVORING A MORE NORTHERN TRACK THAN THE 00Z
RUNS.  DESPITE THE DIFFERENCES...AGAIN OUR SOUTHERN ZONES STILL LOOK
VERY FAVORABLE FOR A RAIN/SNOW MIX INITIALLY ON MONDAY WITH THE
PRECIPITATION CHANGING TO SNOW MONDAY NIGHT.  ACCUMULATIONS ARE
POSSIBLE BUT AGAIN WILL BE DEPENDENT ON THE TRACK OF THE SYSTEM.

AFTER THE EARLY WEEK SYSTEM DEPARTS...A GENERAL TROUGH TYPE PATTERN
LINGERS THROUGH MID WEEK...AND TEMPERATURES WILL REMAIN ON THE BELOW
NORMAL SIDE OF THE SPECTRUM.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...WIND ADVISORY UNTIL 6 AM CST FRIDAY FOR NEZ039>041-046-047.

KS...NONE.
&&
Hazardous weather outlook, Nov 6, 9:28 PM CST, 6 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE HASTINGS NE
928 PM CST THU NOV 6 2008

KSZ005>007-017>019-NEZ048-049-060>064-072>077-082>087-071200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-MERRICK-POLK-DAWSON-
BUFFALO-HALL-HAMILTON-YORK-GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-
FILLMORE-FURNAS-HARLAN-FRANKLIN-WEBSTER-NUCKOLLS-THAYER-
928 PM CST THU NOV 6 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A PART OF SOUTH CENTRAL
NEBRASKA...ALONG AND SOUTH OF A COLUMBUS...TO GRAND ISLAND...TO
GOTHENBURG LINE...AND PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...TONIGHT.

SOME PASSING SNOW SHOWERS WILL PROVIDE LITTLE IF ANY SNOW
ACCUMULATION.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

NEZ039>041-046-047-071200-
VALLEY-GREELEY-NANCE-SHERMAN-HOWARD-
928 PM CST THU NOV 6 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A PART OF SOUTH CENTRAL
NEBRASKA...NORTH OF A COLUMBUS...TO GRAND ISLAND...TO GOTHENBURG
LINE.

.DAY ONE...TONIGHT.

A WIND ADVISORY REMAINS IN EFFECT TONIGHT FOR SUSTAINED WINDS
NEAR 30 MPH...WITH WIND GUSTS OCCASIONALLY REACHING 45 MPH. SOME
PASSING SNOW SHOWERS WILL RESULT IN LITTLE IF ANY SNOW
ACCUMULATION.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

Nearby

Wind Advisories in Kansas, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.